Betaxolol-associated hyperpigmentation of the fingers in a patient with unrelated contact dermatitis

Research output: Contribution to journalArticle

Abstract

Betaxolol ophthalmic solution has been associated with periocular skin hyperpigmentation. We report a case of a woman with hyperpigmentation of the fingers associated with oral betaxolol. Based on case reports associated with the topical ophthalmic product, we believe the hyperpigmentation was likely caused by oral betaxolol.

Original languageEnglish (US)
Pages (from-to)183-184
Number of pages2
JournalUnknown Journal
Volume8
Issue number3
DOIs
StatePublished - Jan 1 1997

Fingerprint

Betaxolol
Hyperpigmentation
Contact Dermatitis
Fingers
Ophthalmic Solutions
Skin

All Science Journal Classification (ASJC) codes

  • Dermatology

Cite this

@article{aba19bbfadda4ac0a0ad4a4e80b39367,
title = "Betaxolol-associated hyperpigmentation of the fingers in a patient with unrelated contact dermatitis",
abstract = "Betaxolol ophthalmic solution has been associated with periocular skin hyperpigmentation. We report a case of a woman with hyperpigmentation of the fingers associated with oral betaxolol. Based on case reports associated with the topical ophthalmic product, we believe the hyperpigmentation was likely caused by oral betaxolol.",
author = "David Adams and James Marks",
year = "1997",
month = "1",
day = "1",
doi = "10.1016/S1046-199X(97)90106-8",
language = "English (US)",
volume = "8",
pages = "183--184",
journal = "[No source information available]",
issn = "0042-1215",
number = "3",

}

Betaxolol-associated hyperpigmentation of the fingers in a patient with unrelated contact dermatitis. / Adams, David; Marks, James.

In: Unknown Journal, Vol. 8, No. 3, 01.01.1997, p. 183-184.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Betaxolol-associated hyperpigmentation of the fingers in a patient with unrelated contact dermatitis

AU - Adams, David

AU - Marks, James

PY - 1997/1/1

Y1 - 1997/1/1

N2 - Betaxolol ophthalmic solution has been associated with periocular skin hyperpigmentation. We report a case of a woman with hyperpigmentation of the fingers associated with oral betaxolol. Based on case reports associated with the topical ophthalmic product, we believe the hyperpigmentation was likely caused by oral betaxolol.

AB - Betaxolol ophthalmic solution has been associated with periocular skin hyperpigmentation. We report a case of a woman with hyperpigmentation of the fingers associated with oral betaxolol. Based on case reports associated with the topical ophthalmic product, we believe the hyperpigmentation was likely caused by oral betaxolol.

UR - http://www.scopus.com/inward/record.url?scp=0030921609&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030921609&partnerID=8YFLogxK

U2 - 10.1016/S1046-199X(97)90106-8

DO - 10.1016/S1046-199X(97)90106-8

M3 - Article

VL - 8

SP - 183

EP - 184

JO - [No source information available]

JF - [No source information available]

SN - 0042-1215

IS - 3

ER -